Fruit flavor chewable tablets,suitable for children 6-12 years.
Aspirin free - less likely to cause gastric discomfort.
Sugar free - no tooth decay.
Origin
Hong Kong
Benefit
Fast and effective relief of symptoms of cold & flu, hay fever and allergic rhinitis, including fever, runny nose, sneezing, watery eyes, itchy eyes, nasal congestion, headache, muscular aches and sore throat.
How to Use
Age: Children 6-12 years
Dosage and Administration:
Chew tablets thoroughly before swallowing
Two tablets every 4 hours
Not to exceed eight tablets in 24 hours
Remarks:Take each dose with plenty of water.
Age: Children below 6 years
According to the requirement of the Hong Kong Department of Health, cough and cold medicines are not indicated for children under 6 years old.
Ingredients
Each tablet contains:
Paracetamol (Acetaminophen) 160mg
Purpose: Relieves pain & fever
Chlorpheniramine Maleate 1mg
Purpose: Relieves allergic symptoms such as runny nose, sneezing, watery eyes and itchy eyes
Phenylephrine Hydrochloride 2.5mg
Purpose: Relieves nasal congestion and eases breathing
Pack size
36's
Storage Condition
Store below 25°C in a dry place in the original foil pack
Warnings
Do not use if the foil pack is broken






